Why am i having muscle spasms after I take Tramadol ? It's like I get some pain relief at first then it's like "restless leg syndrome" all over my body & i cant be still or it becomes an insane pain! It was given to me post op & no other meds taken except prilosec for stomach & Adderal for ADHD
Hi, Tramadol can sometimes cause a condition called Tardive Dyskinesia, it is possible, but not probable, that this could be signs of the condition. But just as likely, maybe more so, the Tramadol could be aggravating your ADHD. I know it was a while ago that you posted this question, so you might have figured something out already... I would advise you to discuss what is going on with your doctor if you haven't already done so...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2017 • 19 answers
Updated 12 Apr 2014 • 1 answer
Updated 6 Oct 2013 • 4 answers
Restless Legs Syndrome - Hi, I have a question about RLS. Is it related to Charley Horses? I woke up
Updated 11 Feb 2012 • 2 answers
Updated 16 Apr 2018 • 1 answer